# SDR CX7A194J0346

- Difficulty date: May 31, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 25,557 hours, 29,336 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Malfunctioned
- Location: Lt Eng Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAILPIPE HOT LEFT ENGINE ON THE CLIMBOUT.
